# SDR UIEA2021020900262

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - SKIN, RH WING INBD AILERON LWR SKIN OUTBD EDGE ABOUT L = 20"( REMOVE THE DAMAGED MATERIAL AREA (L = 20", W = 1", D = 3 PLIES AT RH WING INBD AILERON LWR SKIN AFT EDGE 1", INBD EDGE 2") AND CLEAN BOND 3 REPAIR PLIES (L = 3.5", W = 4.5") USE PREPRG LAYUP WITH FILM ADHESIVE CURE AT 260 DEGREES F FOR 130 MINUTES AND MAINTAINED A MINIMUM VACUUM PRESSURE AT 22 N/HG IAW B747-400F SRM 57-60-01-2R-1 REFER TO B747-400F SRM 51-70-07-0G-0 REV 90. CONDITION CHECK IS SATISFACTORY. )
